# SDR HYTA2013F00090

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N713C
- Make and model: Helio H-295
- Aircraft serial: 1438
- Aircraft time: 7,899 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Horn
- Part number: 250020401
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTING 100HR/ANNUAL INSPECTION, CRACKS WERE FOUND IN SUPPORTING .025 WEB OF HORIZONTAL STABILATOR HORN ASSY AND ALSO A CRACK RADIATING FROM LIGHTNING HOLE OF .063 FORWARD COVER PLATE (PN 391-020-305-2) THAT IS PART OF THE BOLTED ASSEMBLIES SECURING THE 2 STABILATOR HALFS TOGETHER.
